# SDR IPXA1B67663

- Difficulty date: July 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U58179
- Condition: Punctured
- Location: Bs 1622
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL PUNCTURED AT FWD EDGE.  REPAIRED IAW SRM 53-00-50, REPAIR 1.
